Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Take natural course
Apr 11, 2005

Hello Dr.

Do you ever encounter anyone who says the heck with it and just skips meds all together and lets nature take its course.

I am one of those lucky few that have a cd4 <200 after acute infection. Im not especially thrilled about this disease since I got it from a prostitute posing as a regular person on a singles web site. This is the thought I have to live with the rest of my life and it sickens me every day.

What about just skipping the meds and withering away. Im sure Id only last a year or two but at least I wont have the side effects and I can go ASAP.

Frank

Response from Dr. Wohl

Dear Frank,

You need help. You are feeling guilty, sad and hopeless. Talking to a psychologist or psychiatrist can help you deal with these feelings and not let them needlessly lead you to suffer.

Despite the impression you may get from this and other forums, most people on HIV meds do not have major side effects. They are just so busy leading their lives that they rarely write a post to tell the world how wonderful they feel (note if you are on therapy and doing great, feel free to write in to Frank).

So no withering or dithering, get some help. You will be happy you did.

DW



Previous
re: warning for wasting
Next
Yes, there is hope !

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement